Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 4
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Dodds, P.G. and de Pagter, B. 2014. Normed Köthe spaces: A non-commutative viewpoint. Indagationes Mathematicae, Vol. 25, Issue. 2, p. 206.

    Dodds, P. G. and de Pagter, B. 2011. Properties (u) and (V*) of Pelczynski in symmetric spaces of τ-measurable operators. Positivity, Vol. 15, Issue. 4, p. 571.

    Pisier, Gilles and Xu, Quanhua 2003.

    Dodds, Peter G. and Dodds, Theresa K.-Y. 1995. SOME ASPECTS OF THE THEORY OF SYMMETRIC OPERATOR SPACES. Quaestiones Mathematicae, Vol. 18, Issue. 1-3, p. 47.

  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 110, Issue 1
  • July 1991, pp. 169-182

Weakly compact subsets of symmetric operator spaces

  • Peter G. Dodds (a1), Theresa K. Dodds (a1) and Ben De Pagter (a2)
  • DOI:
  • Published online: 24 October 2008

Under natural conditions it is shown that the rearrangement invariant hull of a weakly compact subset of a properly symmetric Banach space of measurable operators affiliated with a semi-finite von Neumann algebra is again relatively weakly compact.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[2]C. A. Akemann . The dual space of an operator algebra. Trans. Amer. Math. Soc. 126 (1967), 286302.

[3]T. Ando . On fundamental properties of a Banach space with a cone. Pacific J. Math. 12 (1962), 11631169.

[4]K. M. Chong . Spectral orders, uniform integrability and Lebesgue's dominated convergence theorem. Trans. Amer. Math. Soc. 191 (1974), 395404.

[5]P. G. Dodds , T. K. Dodds and B. de Pagter . Non-commutative Banach function spaces. Math. Z. 201 (1989), 583597.

[8]J. Diestel . Sequences and Series in Banach Space. Graduate Texts in Math. no. 92 (Springer-Verlag, 1984).

[11]T. Fack and H. Kosaki . Generalized s-numbers of τ-measurable operators. Pacific J. Math. 123 (1986), 269300.

[19]E. Nelson . Notes on non-commutative integration. J. Fund. Anal. 15 (1974), 103116.

[22]J. V. Ryff . Orbits of L1-functions under doubly stochastic transformations. Trans. Amer. Math. Soc. 117 (1965), 92100.

[23]S. Sakai . Topological properties of W*-algebras. Proc. Japan Acad. 33 (1957), 439444.

[25]M. Takesaki . Theory of Operator Algebras I (Springer-Verlag, 1979).

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *